# SDR AWXA0002012

- Difficulty date: July 14, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516300302
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 178 CHORD CRACKED AT WL 207 RBL 24.  REMOVED AND REPLACED CHORD IAW ER 15-5311-01185-SS1.
